Osaka Journal of Mathematics

The Socle of the Last Term in the Minimal Injective Resolution of a Gorenstein Module

Weiling Song, Xiaojin Zhang, and Zhaoyong Huang

Full-text: Open access


Let $R$ be a left Noetherian ring, $S$ a right Noetherian ring and $_RU$ a Gorenstein module with $S={\rm End}(_RU)$. If the injective dimensions of $_RU$ and $U_S$ are finite, then the last term in the minimal injective resolution of $_{R}U$ has an essential socle.

Article information

Osaka J. Math., Volume 56, Number 1 (2019), 123-132.

First available in Project Euclid: 16 January 2019

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16E05: Syzygies, resolutions, complexes 16E10: Homological dimension 16E30: Homological functors on modules (Tor, Ext, etc.)


Song, Weiling; Zhang, Xiaojin; Huang, Zhaoyong. The Socle of the Last Term in the Minimal Injective Resolution of a Gorenstein Module. Osaka J. Math. 56 (2019), no. 1, 123--132.

Export citation


  • F.W. Anderson and K.R. Fuller: Rings and Categories of Modules, 2nd edition, Graduate Texts in Math. 13, Springer-Verlag, New York, 1992.
  • A. Beligiannis and I. Reiten: Homological and Homotopical Aspects of Torsion Theories, Mem. Amer. Math. Soc. 188 (2007), no.883.
  • H. Cartan and S. Eilenberg: Homological Algebra, Reprint of the 1956 original, Princeton Landmarks in Math., Princeton Univ. Press, Princeton, 1999.
  • R.R. Colby and K.R. Fuller: A note on the Nakayama conjectures, Tsukuba, J. Math. 14 (1990), 343–352.
  • K.R. Fuller and Y. Iwanaga: On $n$-Gorenstein rings and Auslander rings of low injective dimension; in Representations of Algebras (Ottawa, ON, 1992), Canad. Math. Soc. Conf. Proc. 14, Amer. Math. Soc., Providence, 1993, 175–183.
  • H. Holm and D. White: Foxby equivalence over associative rings, J. Math. Kyoto Univ. 47 (2007), 781–808.
  • M. Hoshino: Noetherian rings of self-injective dimension two, Comm Algebra 21 (1993), 1071–1094.
  • Z.Y. Huang: Wakamatsu tilting modules, $U$-dominant dimension and $k$-Gorenstein modules; in Abelian Groups, Rings, Modules, and Homological Algebra, Lect. Notes Pure Appl. Math. 249, Chapman & Hall/CRC, Taylor and Francis Group, 2006, 183–202.
  • Z.Y. Huang: Generalized tilting modules with finite injective dimension, J. Algebra 311 (2007), 619–634.
  • Z.Y. Huang: $k$-Gorenstein modules, Acta Math. Sin. (Engl. Ser.) 23 (2007), 1463–1474.
  • Z.Y. Huang and Y. Wang: The socle of the last term in a minimal injective resolution, Sci. China Math. 53 (2010), 1715–1721.
  • Y. Iwanaga and H. Sato: On Auslander's $n$-Gorenstein rings, J. Pure Appl. Algebra 106 (1996), 61–76.
  • F. Mantese and I. Reiten: Wakamatsu tilting modules, J. Algebra 278 (2004), 532–552.
  • E. Matlis: Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511–528.
  • J.J. Rotman: An Introduction to Homological Algebra, Second Edition, Universitext, Springer, New York, 2009.
  • R.Y. Sharp: Gorenstein modules, Math. Z. 115 (1970), 117–139.
  • T. Wakamatsu: On modules with trivial self-extensions, J. Algebra 114 (1988), 106–114.
  • T. Wakamatsu: Tilting modules and Auslander's Gorenstein property, J. Algebra 275 (2004), 3–39.